Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 16, NWS Austin/San Antonio, TX

July 5, 2007Bastrop County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 5, 2007, 9:13 PM CDT for Bastrop County, Texas. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2007, 9:13 PM CDT (02:13 UTC)
Expired
Jul 7, 2007, 9:21 AM CDT
In force
36 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Bastrop County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) at Bastrop (BRTT2).

Action stage
14 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 060213
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT THU JUL 05 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COLORADO RIVER AT BASTROP 
  
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-061013-
/X.NEW.KEWX.FL.W.0016.070706T0213Z-070707T0000Z/
/BRTT2.1.ER.070705T2212Z.070706T0100Z.070706T1200Z.NO/
913 PM CDT THU JUL 05 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* ...FLOOD WARNING ISSUED UNTIL FRIDAY EVENING...A FLOOD WARNING ISSUED
FOR 
  THE COLORADO RIVER AT BASTROP.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST:  RIVER WILL CREST AROUND 24 FEET TONIGHT AND BEGIN A STEADY FALL
  TO AROUND 20 FEET BY TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN.  SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  BASTROP           14   23   23.5   THU 08 PM  23.0  21.3  20.4  19.9  19.6

$$
3 follow-up statements
000 
WGUS44 KEWX 060846
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT FRI JUL 06 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COLORADO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-061646-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1248Z/
/BRTT2.1.ER.070705T2212Z.070706T1200Z.070707T0048Z.NO/
346 AM CDT FRI JUL 06 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER AT BASTROP.
* UNTIL FURTHER NOTICE.
* UNTIL THIS EVENING.
* AT 03AM FRIDAY THE STAGE WAS...24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE  AND WILL CONTINUE RISING TO NEAR 24.2 FEET 
  BY THIS MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN.  SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.

$$

TXC021-149-061646-
/X.NEW.KEWX.FL.W.0018.070706T0918Z-070708T0000Z/
/SMIT2.1.ER.070706T0918Z.070706T1800Z.070707T1200Z.NO/
346 AM CDT FRI JUL 06 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER NEAR SMITHVILLE.
* FROM EARLY THIS MORNING UNTIL TOMORROW MORNING.
* AT 03AM FRIDAY THE STAGE WAS...19.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 20.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
  WATER CROSSINGS NEAR THE RIVER.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  BASTROP           14   23   24.0   FRI 03 AM  24.2  21.1  20.3  19.9  19.8
  SMITHVILLE        10   20   19.8   FRI 03 AM  20.4  20.0  17.3  16.7  16.4

$$
000 
WGUS84 KEWX 061417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT FRI JUL 06 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-062217-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070708T0032Z/
/BRTT2.1.ER.070705T2212Z.070706T1800Z.070707T1232Z.NO/
917 AM CDT FRI JUL 06 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING THEN HOLD AROUND 20 FEET
  FOR SEVERAL MORE DAYS.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING REACHES BOTTOMLANDS ABOVE 
  BASTROP NEAR THE COLORADO RIVER AND PINEY AND WILBARGER CREEK CONFLUENCES. 
  WATER BEGINS TO ENTER THE CITY PARK AND OFFICIALS WILL CLOSE THE PARK..

$$

TXC021-149-062217-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T1630Z/
/SMIT2.1.ER.070706T0912Z.070707T0600Z.070708T0430Z.NO/
917 AM CDT FRI JUL 06 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET LATE THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING THEN HOLD NEAR 17 FEET
  FOR SEVERAL DAYS.
* IMPACT...AT 23.0 FEET...MODERATE LOWLAND FLOODING EXTENDS WELL INTO THE FLOOD 
  PLAIN INUNDATING LOWEST HOMES AND BRIDGES BELOW BASTROP TO ABOVE COLUMBUS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BASTROP           14   23   24.2   FRI  9 AM  23.1  21.0  20.7  20.5  20.3
  SMITHVILLE        10   20   20.9   FRI  9 AM  21.6  18.7  17.3  16.9  16.7

$$
000 
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST:  SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
  FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.


TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST:  CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD 
  STAGE SATURDAY NIGHT.


TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST:  RISE TO AROUND 28 FEET SATURDAY.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BASTROP           14   23   23.1   FRI 09 PM  20.9  20.4  20.1  19.9      
  SMITHVILLE        10   20   21.8   FRI 09 PM  18.1  17.2  16.7  16.4      
  LAGRANGE          19   26   27.1   FRI 09 PM  24.0  22.4  21.6  21.3      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 5, 8:44 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 5, 8:44 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT THU JUL 5 2007

.UPDATE...
THIS EVENING THE PERSISTENT MID/UPPER LEVEL CIRCULATION WAS LOCATED
OVER EAST CENTRAL TEXAS DRIFTING NORTHEASTWARD. LATEST MSAS ANALYSIS
DEPICTED A SFC LOW CENTERED SOUTH OF ATASCOSA COUNTY WITH AN ATTENDANT
SFC TROF EXTENDING NORTHEASTWARD TOWARDS CAMERON. 00Z SOUNDINGS STILL
HAVE PWS CLOSE TO 2 INCHES. WILL CONTINUE FFA...STILL SOME CONCERN
FOR ADDITIONAL CONVECTIVE DEVELOPMENT LATER TONIGHT INTO FRIDAY
MORNING IN THE VICINITY OF THE SFC TROF AXIS. NO SIG CHANGES TO
CURRENT FCST.

&&

.PREV DISCUSSION... /ISSUED 642 PM CDT THU JUL 5 2007/

AVIATION...
AN UPPER LOW BETWEEN AUS AND TPL WILL SLOWLY MOVE NE DURING THE
FORECAST PERIOD. WIDELY SCATTERED SHRA AND ISOLATED TSRA WILL
CONTINUE, POSSIBLY BECOMING MORE NUMEROUS AFTER 08Z. CONFIDENCE
LOW THAT TAF SITES WILL BE DIRECTLY IMPACTED AND WILL ONLY SHOW
VCSH OR VCTS AND CB. VFR SKIES WILL PREVAIL, EXCEPT AREAS OF MVFR
CIGS WITH LOCAL IFR CIGS/MVFR VSBYS BETWEEN 08Z AND 16Z AS WELL AS
IN SHRA/TSRA.

PREV DISCUSSION... /ISSUED 615 PM CDT THU JUL 5 2007/

UPDATE...
FLASH FLOOD WATCH FOR OUR WESTERN COUNTIES HAS EXPIRED. TEXT AND
GRID PRODUCTS UPDATED.

PREV DISCUSSION... /ISSUED 330 PM CDT THU JUL 5 2007/

DISCUSSION...UPPER LOW CENTERED OVER BASTROP COUNTY MOVING NORTH
INTO CENTRAL AND NORTH CENTRAL TEXAS TONIGHT AND EARLY FRIDAY.
FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTH CENTRAL
TEXAS GENERALLY ALONG AND EAST OF A LINE FROM BUCHANAN DAM TO
JOHNSON CITY TO SAN ANTONIO TO JUST SOUTH OF JOURDANTON. WEST OF
THIS LINE..THE WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM.
A MOIST TROPICAL GULF INFLOW INTO THE UPPER LOW TONIGHT AND EARLY
FRIDAY WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ALONG THE COASTAL PLAINS INTO SOUTH CENTRAL TEXAS. SOME OF
THESE WILL PRODUCE LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES.
WILL DISCOUNT THE CONVECTIVE FEEDBACK IN THE GFS MODEL BUT
CONTINUE WITH LESSER CHANCES FOR RAIN THROUGH THE WEEKEND. A
WEAKNESS IN THE UPPER LEVEL RIDGE PATTERN WILL CONTINUE THROUGH
THE MIDDLE OF NEXT WEEK WITH LOW CHANCES MAINLY OVER EASTERN
SECTIONS. TEMPERATURES WILL BECOME MORE SEASONAL THIS WEEKEND
AS THE DEEP TROPICAL ATMOSPHERE BEGINS TO DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  89  73  93  73 /  70  60  30  20  30
AUSTIN BERGSTROM INTL AIRPORT  71  89  71  91  71 /  70  60  30  20  30
DEL RIO INTL AIRPORT           73  93  75  91  75 /  30  40  30  30  30
SAN ANTONIO INTL AIRPORT       71  89  73  90  74 /  70  50  30  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...TRAVIS...WILLIAMSON...WILSON.

&&

13/04
Hazardous weather outlook, Jul 5, 6:58 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT THU JUL 5 2007

TXZ172-173-190>194-205>209-220>225-061100-
BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
658 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE
SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND
UNSTABLE AIRMASS TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS.
RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FRIDAY MORNING. THE
UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF
CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED FRIDAY THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF
1 TO 3 INCHES ARE POSSIBLE FRIDAY.

THERE ARE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY
DURING THE DAYTIME HOURS SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY.

TXZ171-183>189-202>204-217>219-228-061100-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
658 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL
INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE WIDELY
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY
DOWNPOURS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF
CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED FRIDAY THROUGH SATURDAY. LOCALLY HEAVY DOWNPOURS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:38 PM CDTFlash Flood WarningEWXDeWitt2 hr
Jul 5, 11:03 PM CDTRiver Flood WarningEWXFrio10 hr
Jul 6, 1:49 AM CDTFlash Flood WarningEWXBastrop, Caldwell4 hr
Jul 6, 2:59 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jul 6, 3:23 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 3:46 AM CDTRiver Flood WarningEWXBastrop, Fayette41 hr
Jul 6, 3:57 AM CDTFlash Flood WarningEWXWilliamson4 hr
Jul 6, 4:54 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 6, 5:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jul 6, 6:15 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 9:06 AM CDTRiver Flood WarningEWXFayette50 hr
Jul 6, 12:45 PM CDTFlash Flood WarningEWXMaverick4 hr
Jul 6, 1:07 PM CDTFlash Flood WarningEWXDeWitt4 hr
Jul 6, 1:30 PM CDTFlash Flood WarningEWXLavaca4 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Dimmit, Frio, Zavala3 hr
Jul 6, 4:48 PM CDTFlash Flood WarningEWXBexar, Wilson3 hr
Jul 6, 5:12 PM CDTFlash Flood WarningEWXGonzales3 hr
Jul 6, 5:42 PM CDTFlash Flood WarningEWXFrio2 hr
Jul 6, 6:20 PM CDTFlash Flood WarningEWXFayette115 min
Jul 6, 6:53 PM CDTFlash Flood WarningEWXTravis3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.